Library Header Image
LSE Research Online LSE Library Services

A bidirected generalisation of network matrices

Appa, Gautam and Kotnyek, Balázs (2006) A bidirected generalisation of network matrices. Networks, 47 (4). pp. 185-198. ISSN 1097-0037

Full text not available from this repository.
Identification Number: 10.1002/net.20108
Item Type: Article
Official URL:
Additional Information: © 2006 Wiley
Subjects: T Technology > T Technology (General)
Sets: Research centres and groups > Management Science Group
Date Deposited: 04 Aug 2008 09:29
Last Modified: 06 Jun 2012 17:16

Actions (login required)

View Item View Item